Previous |  Up |  Next


[1] GYORFFY L., RIEČAN B.: On the extension of measures in relatively complemented lattices. Mat. časop. 23 (1973), 158-163. MR 0338314
[2] KAPPOS D. A.: Measure theory on orthocomplemented posets and lattices. In: Measure theory, Oberwolfach 1975, Proceedings, Springer, Berlin, Lecture notes in math., vol. 541, 323-343. MR 0584017
[3] RIEČAN B.: On the extension of a measure on lattices. Mat. čas. 19 (1969), 44-49. MR 0304608
[4] RIEČAN B.: A note on the extension of measures on lattices. Mat. časop. 20 (1970), 239-244. MR 0304609
[5] VARADARAJAN V. S.: Geometry of quantum theory. Van Nostrand, New York, 1968. MR 0471674
[6] VOLAUF P.: The measure extension problem on ortholattices. Acta math. Univ. Comen., to appear. MR 0619093
[7] VOLAUF F.: Some problems of the probability theory in ordered spaces. PhD dissertation, Bratislava, 1977.
Partner of
EuDML logo